# SDR SWIA201332531

- Difficulty date: January 7, 2013
- Submitted: January 11, 2013
- Operation: Air carrier
- Aircraft: N965SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7871
- Aircraft time: 24,706 hours, 20,652 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Priority Valve
- Condition: Defective
- Location: Nlg
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

THE NOSE GEAR WAS VERY SLOW EXTENDING, RESULTING IN A GEAR DISAGREE WARNING MESSAGE.  TEN SECONDS LATER, THE GEAR WAS DOWN AND LOCKED AND THE MESSAGE EXTINGUISHED.  (FLT 6337)  REPLACED NLG PRIORITY VALVE IAW AMM, ALSO PERFORMED SUCCESSFUL ALTERNATE EXTENSION.
